# SDR AALA20100627TUL01

- Difficulty date: June 20, 2010
- Submitted: December 7, 2010
- Operation: Air carrier
- Aircraft: N641AA
- Make and model: Boeing 757223
- Aircraft serial: 24599
- Aircraft time: 61,385 hours, 21,540 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Fuselage
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CHORD ANGLE LEFT SIDE STATIONS 660 TO 780 CORRODED.  REPLACED ANGLE PER SRM 51-10-02-G 8.
